# SDR N6WA2014121401

- Difficulty date: December 14, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,884 hours, 22,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH CAUTION MSG IN FLIGHT.  INSPECTED PX 101 WIRING, FOUND NO DEFECTS.  ADJUSTED PX 101 IAW AMM 52-70-04.  OPERATIONS CHECKED GOOD, NO MSG NOTED AT THIS TIME.
